MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number 10215RD-1
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device was not recovered for evaluation.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The consumer was sitting on the walker sweeping with his broom when the wheel snapped.He fell, hit his head, and went to the doctor.He received no serious injuries.Historical data for complaints of this issue were very limited.Defect rate was (b)(4) the unit was in use for 2 years with no maintenance.The consumer was not following the instructions for use.The device is not a transport chair.Brakes should be engaged while seated with no motion permitted.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key10466094
Report Number2438477-2018-00079
Device Sequence Number14095159
Product Code ITJ
UDI-Device Identifier00822383100654
UDI-Public822383100654
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2020
Report Date (Section F) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10215RD-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/27/2018
Device Age2 YR
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight163
Date Report Sent to FDA08/28/2020